# SDR USAA2013011500003

- Difficulty date: December 4, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T25404
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - ELONGATED HOLES ON CABIN FLOOR STRUCTURE SUPPORT WEB AT BS 1412, LBL 40.  REPLACED CABIN FLOOR STRUCTURE SUPPORT WEB AT BS 1412, LBL 40 IAW B767 SRM 51-40-02-0G, FIG 12.
